# SDR DALA2023062605124

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 88,901 hours, 17,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 FA CREW WEST FACILITY EMERGENCY LIGHT ON IN BUNK WITH ESCAPE HATCH. CORRECTIVE ACTION: R/R EMERGENCY EXIT LIGHT PER B767 AMM25-29. OPS CHECK GOOD. OK FOR SVC (4722565)
